# SDR CA101122007

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING FLIGHT, ENROUTE TO MAURITIUS, A NR 1 ENGINE LOW OIL PRESSURE WARNING OCCURRED.  THE PILOT ELECTED TO SHUT DOWN THE ENGINE BEFORE LANDING SAFELY SINGLE ENGINE AT DESTINATION.  AN EXTERNAL OIL LEAK WAS FOUND AND IS CURRENTLY BEING ADDRESSED.
